版权说明 帮助中心
首页 > 院系 > 详情

数学与计算科学学院

School of Mathematics and Computer Science

发文量
2039
  • ESI高被引

    31

    SCI-E

    1185

    SSCI

    15

    CPCI-S

    121

    EI

    840

    Medline

    30

    CSCD

    450

    CSSCI

    13

院系成果
院系学者
院系分析
筛选
开始检索
成果类型
1875
203
+
年份 (0~2018)
-
134
160
137
128
167
171
156
140
125
119
+
收录情况
31
1185
15
121
840
30
450
13
+
ESI学科类别
509
142
140
58
28
24
9
6
5
4
3
2
2
1
1
1
1
+
语种
1422
617
+
期刊
106
38
30
29
26
25
25
24
22
21
17
17
17
16
15
15
15
15
15
14
+
作者
103
83
66
57
44
41
40
38
38
36
28
26
25
24
23
20
20
19
19
18
+
关键词
24
22
21
20
19
18
18
16
16
15
14
14
13
13
12
12
11
11
11
11
+
机构署名
1373
770
681
577
+
院系归属
2039
226
102
49
27
26
14
12
7
5
+
高级检索
全部
导出
排序:默认
时间
WOS被引频次
1/102
每页显示
请选择

5

10

20

2039条记录,
Nonlocal Cauchy problem for fractional evolution equations
WOS被引频次:270
ESI高被引SCI-EEI
作者: Zhou, Yong;Jiao, Feng
期刊: Nonlinear Analysis: Real World Applications,2010年11(5):4465-4475 ISSN:1468-1218
展开
导出
原文链接
认领
Existence of mild solutions for fractional neutral evolution equations
WOS被引频次:254
ESI高被引SCI-EEI
作者: Zhou, Yong周勇;Jiao, Feng
期刊: Computers and Mathematics with Applications,2010年59(3):1063-1077 ISSN:0898-1221
展开
导出
原文链接
认领
A class of fractional evolution equations and optimal controls
WOS被引频次:221
ESI高被引SCI-EEI
作者: JinRong Wang;Yong Zhou周勇
期刊: Nonlinear Analysis: Real World Applications,2011年12(1):262-272 ISSN:1468-1218
展开
导出
原文链接
认领
Density functional calculation of transition metal adatom adsorption on graphene
WOS被引频次:192
ESI高被引SCI-ECPCI-SEI
作者: Mao, Yuliang;Yuan, Jianmei;Zhong, Jianxin
期刊: Journal of physics. Condensed matter : an Institute of Physics journal,2008年20(11):115209 ISSN:0953-8984
展开
导出
原文链接
认领
Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations
WOS被引频次:160
ESI高被引SCI-EEI
作者: Li, C.F.;Luo, X.N.;Zhou, Yong周勇
期刊: Computers and Mathematics with Applications,2010年59(3):1363-1375 ISSN:0898-1221
展开
导出
原文链接
认领
Existence and uniqueness for fractional neutral differential equations with infinite delay
WOS被引频次:142
ESI高被引SCI-EEI
作者: Zhou, Yong;Jiao, Feng;Li, Jing
期刊: Nonlinear Analysis, Theory, Methods and Applications,2009年71(7-8):3249-3256 ISSN:0362-546X
展开
导出
原文链接
认领
On the concept and existence of solution for impulsive fractional differential equations
WOS被引频次:133
SCI-EEI
作者: Feckan, Michal;Zhou, Yong周勇;Wang, JinRong
期刊: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2012年17(7):3050-3060 ISSN:1007-5704
展开
导出
原文链接
认领
On the new concept of solutions and existence results for impulsive fractional evolution equations
WOS被引频次:122
ESI高被引SCI-E
作者: Wang, JinRong;Feckan, Michal;Zhou, Yong周勇
期刊: DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS,2011年8(4):345-361 ISSN:1548-159X
展开
导出
认领
Existence of fractional neutral functional differential equations
WOS被引频次:120
ESI高被引SCI-EEI
作者: Agarwal, R. P.;Zhou, Yong周勇;He, Yunyun
期刊: Computers and Mathematics with Applications,2010年59(3):1095-1100 ISSN:0898-1221
展开
导出
原文链接
认领
Existence and uniqueness for p-type fractional neutral differential equations
WOS被引频次:109
ESI高被引SCI-EEI
作者: Zhou, Yong周勇;Jiao, Feng;Li, Jing
期刊: Nonlinear Analysis, Theory, Methods and Applications,2009年71(7-8):2724-2733 ISSN:0362-546X
展开
导出
原文链接
认领
Existence and controllability results for fractional semilinear differential inclusions
WOS被引频次:103
ESI高被引SCI-EEI
作者: Wang, JinRong;Zhou, Yong周勇
期刊: Nonlinear Analysis: Real World Applications,2011年12(6):3642-3653 ISSN:1468-1218
展开
导出
原文链接
认领
Existence of solutions for a class of fractional boundary value problems via critical point theory
WOS被引频次:101
ESI高被引SCI-EEI
作者: Jiao, Feng;Zhou, Yong周勇
期刊: Computers and Mathematics with Applications,2011年62(3):1181-1199 ISSN:0898-1221
展开
导出
原文链接
认领
Prediction of protein structural classes by recurrence quantification analysis based on chaos game representation
WOS被引频次:87
SCI-E
作者: Yang, Jian-Yi;Peng, Zhen-Ling;Yu, Zu-Guo;Zhang, Rui-Jie;Anh, Vo;Wang, Desheng
期刊: JOURNAL OF THEORETICAL BIOLOGY,2009年257(4):618-626 ISSN:0022-5193
展开
导出
原文链接
认领
Ulam's type stability of impulsive ordinary differential equations
WOS被引频次:76
ESI高被引SCI-E
作者: Wang, JinRong;Feckan, Michal;Zhou, Yong周勇
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2012年395(1):258-264 ISSN:0022-247X
展开
导出
原文链接
认领
Breaking a novel image encryption scheme based on improved hyperchaotic sequences
WOS被引频次:74
ESI高被引SCI-EEI
作者: Li, Chengqing;Liu, Yuansheng;Xie, Tao;Chen, Michael Z. Q.
期刊: Nonlinear Dynamics,2013年73(3):2083-2089 ISSN:0924-090X
展开
导出
原文链接
认领
On recent developments in the theory of boundary value problems for impulsive fractional differential equations
WOS被引频次:74
ESI高被引SCI-EEI
作者: JinRong Wang;Yong Zhou周勇;Michal Fec˘kan
期刊: Computers and Mathematics with Applications,2012年64(10):3008-3020 ISSN:0898-1221
展开
导出
原文链接
认领
Analysis of nonlinear fractional control systems in Banach spaces
WOS被引频次:72
ESI高被引SCI-EEI
作者: Wang, Jinrong;Zhou, Yong周勇
期刊: Nonlinear Analysis, Theory, Methods and Applications,2011年74(17):5929-5942 ISSN:0362-546X
展开
导出
原文链接
认领
Nonlinear impulsive problems for fractional differential equations and Ulam stability
WOS被引频次:71
ESI高被引SCI-EEI
作者: Wang, JinRong;Zhou, Yong周勇;Feckan, Michal
期刊: Computers and Mathematics with Applications,2012年64(10):3389-3405 ISSN:0898-1221
展开
导出
原文链接
认领
Non local problems for fractional integrodifferential equations via fractional operators and optimal controls
WOS被引频次:66
ESI高被引SCI-EEI
作者: JinRong Wang;Yong Zhou;Wei Wei;Honglei Xu
期刊: Computers and Mathematics with Applications,2011年62(3):1427-1441 ISSN:0898-1221
展开
导出
原文链接
认领
Observer-based robust control of a (1&lea<2) fractional-order uncertain systems: A linear matrix inequality approach
WOS被引频次:64
SCI-EEI
作者: Lan, Y. -H.;Huang, H. -X.;Zhou, Y.周勇
期刊: IET CONTROL THEORY AND APPLICATIONS,2012年6(2):229-234 ISSN:1751-8644
展开
导出
原文链接
认领
1234567... 102共 102 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com